# SDR YENA20150807331

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 8,754 hours, 2,601 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, BURNING ODOR FILLED REAR CABIN AND COCKPIT, QUICKLY DISSAPATED. SHORTLY AFTER CENTER TANK  PUMP 1 LOW PRESSURE.  DID NOT RESET AFTER SELECTING CENTER TANK PUMP 1 OFF.  ODOR DISAPPEARED COMPLETELY.  NOTE NO SMOKE WAS SEEN AT ALL CENTER TANK SYSTEMS, PUMP, SINGLE.  ACCOMPLISHED INSPECTION IAW TSM 24-00-00-810-823A. NO EVIDENCE OF ELECTRICAL OR ANY OTHER DAMAGE.  R & R CTR TANK PUMP 1 SUPPLY GFI CONTACTOR IAW TSM 28-21-00, OPS TEST GOOD, NO FAULT NOTED.
